# SDR DALA13062776813

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,032 hours, 12,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 310-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 310-440 S4L - 4R DENTED.   ALL DENTS ACCEPTABLE,  EXCEPT TWO WHICH WERE REPAIRED PER ER/A 56-520592-14AD.
